# SDR CALA2023083002662

- Difficulty date: August 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 74,531 hours, 27,220 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Washer
- Part number: BACW10BP4ACU
- Condition: Missing
- Location: Mlg
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT GO UP AFTER TAKEOFF CREW STATED THAT HAND WAS MOVED TO THE OFF POSITION BUT COULD NOT MOVE TO THE UP POSITION. FOUND GROUND SPOILER INTERLOCK VALVE CABLE DISCONNECTED WITH SAFTEY WASHER MISSING, CABLE HAS NO DAMAGE.  INSTALLED NEW SAFTEY WASHER AND RECONNECTED CABLE REF AMM 27-62-51-400-801. OPS AND RIG CHECK PASSED REF AMM 27-62-00-820-811 ADD EMP:U090046,U230217
